MAUDE Adverse Event Report: MAQUET SAS VOLISTA STANDOP; LIGHT, SURGICAL, CEILING MOUNTED

MAQUET SAS VOLISTA STANDOP; LIGHT, SURGICAL, CEILING MOUNTED
Model Number ARDVST229029A
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated and confirmed by photographic evidence the spring arm cover was cracked with missing particles.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of surgical lights - volista standop.It was stated and confirmed by photographic evidence the spring arm cover was cracked with missing particles.We decided to report the issue in abundance of caution as any particles falling off into sterile field or during procedure may cause contamination.Based on the information collected, it was established that when the event occurred, the surgical equipment did not meet its specification and in this way the device contributed to event.It is unknown if claimed devices were or were not being used for patient treatment or diagnosis when the event took place.Root cause analysis was performed by subject matter expert at manufacturer¿s.The analysis is following: in the photo, we can notice the absence of the cap, its screw, and the missing parts of the side cover.We have no information regarding the circumstances of this incident.The breakage of side cover is due to: impacts, collisions (abnormal use).To prevent any similar incident, it is recommended to avoid the collisions between devices.Visual inspections during the cleaning allow to detect appearance defect, we recommend to perform corrective maintenance to rectify the default after its detection.Getinge shall continue to monitor for any further events of this nature and does not propose any further action at this time.
 
Event or Problem Description
Manufacturer's reference number ot# (b)(4).
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.Event site name: (b)(6) hospital event site postal code: (b)(6).

Brand Name
VOLISTA STANDOP
Common Device Name
LIGHT, SURGICAL, CEILING MOUNTED
Manufacturer (Section D)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
MAQUET SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
pascal jay
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key21705279
Report Number9710055-2025-0000109
Device Sequence Number9941877
Product Code FSY
UDI-Device Identifier03700712401658
UDI-Public03700712401658
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberARDVST229029A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2025
Supplement Date Received by Manufacturer05/07/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date05/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/07/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown